# SDR ABXA9700758

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9919328402
- Condition: Cracked
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE WING LEADING EDGE RIB SUPPORT ANGLE WAS FOUND CRACKED AT STA 373.  THE ANGLE WAS REPAIRED IAW DC9 SRM.
